MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; ABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; ABSORBABLE SURGICAL SUTURE
Model Number CV-917
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "before the closing of the wound during an open procedure, when the gynecologist wanted to take the needle out of the package, the suture needle broke.A new suture was used to complete the case, no patient injury.

Brand Name
VELOSORB FAST
Common Device Name
ABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland, or
MDR Report Key10076571
Report Number3006981798-2020-00004
Device Sequence Number3218345
Product Code GAM
UDI-Device Identifier10884521151659
UDI-Public10884521151659
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCV-917
Device Catalogue NumberCV-917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1